# SDR HALA20250830265

- Difficulty date: August 29, 2025
- Submitted: August 30, 2025
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 61,597 hours, 10,111 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 56,048 hours, 8,877 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - #1 ENGINE LEFT HAND LOWER T/R PIVOT DOOR HAS A CRACK IN ACTUATOR CHANNEL FAIRING. PERFORMED REPAIR OF THE CRACK ON ACTUATOR CHANNEL IAW RB211 TRENT SRM REPAIR NO.9 (FRSX10) A/C OK FOR SVC. NO FURTHER ACTION / INSPECTIONS NEEDED. SRM REF: 54-30-02 OF THE TRENT RB211 SRM.
